MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/C

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/C
Catalog Number 01.32.3239HCT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 march 2018, lot 166654: (b)(4) items manufactured and released on 04 november 2016.Expiration date: 2021-10-24, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size l +4 reference 01.29.206 (k112115) lot 161055: (b)(4) items manufactured and released on 18 may 2016.Expiration date: 2021-05-01 no anomalies found related to the problem.To date, (b)(4) tems of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 surgeon notified the sales representative that patient came in complaining of reoccurring hip dislocation.The cause of the dislocation is unknown at this time.The revision date has not been scheduled yet.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 23 march 2018: recurring dislocation in primary cementless tha during the first few months.Cause for dislocation cannot be determined with the information supplied.It is conceivable that the femoral stem may have slightly subsided and the right hip may have lost tension and stability.There is no reason to suspect a faulty device as responsible for the adverse event.Document review received on 26 march 2018 from the supplier of the ball head: the component properties and microstructures as obtained from the quality documents accomplish the requirements.There are no indications of any pre-existing material defect.
 
Event or Problem Description
Multiple hip dislocation after about 7 months from the primary surgery.Patient has dislocated 3 times: 2 times posteriorly, and 1 time anteriorly primary surgery was perform in posterior lateral approach.The surgeon explanted the cup and liner and implanted another company's product.

Brand Name
MPACT FLAT PE HC LINER Ø32/C
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7338235
Report Number3005180920-2018-00142
Device Sequence Number19348916
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Catalogue Number01.32.3239HCT
Device Lot Number166654
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight68